Academic Journals Database
Disseminating quality controlled scientific knowledge

A New Type Algorithm for the Generalized Linear Complementarity Problem Over a Polyhedral Cone In Engineering and Equilibrium Modeling

ADD TO MY LIST
 
Author(s): Hongchun Sun

Journal: Journal of Software
ISSN 1796-217X

Volume: 5;
Issue: 8;
Start page: 834;
Date: 2010;
Original page

Keywords: generalized linear complementarity problem | engineering and economic equilibrium modeling | global error bound | algorithm | globally convergent | R-linear convergent

ABSTRACT
In this paper, we consider a new type algorithm for the generalized linear complementarity problem over a polyhedral cone in engineering and economic equilibrium modeling(GLCP). To this end, we first develop some equivalent reformulations of the problem under milder conditions, and then an easily computable global error bound for the GLCP is established, which can be viewed as extensions of previously known results. Based on this, we propose a new type of solution method to solve the GLCP, and show that the algorithm is global and R-linear convergence. Some numerical experiments of the algorithmare also reported in this paper.
Why do you need a reservation system?      Affiliate Program